# SDR AALA20000584

- Difficulty date: March 27, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WEAR MARK AT STATION 927 LONGERON 10 LEFT AT LIGHTENING HOLE.  BLENDED AREA NOW BELOW LIMITS PER SRM.  INSTALLED DOUBLER ON BLENDED AREA STATION 927 PER SRM 53-01 FIG 4.  (M)
